| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 40 Number 4 Volume 40 Number 5 Volume 40 Number 6

previous article next article 1

Research articles

ScienceAsia 40(2014): 371-374 |doi: 10.2306/scienceasia1513-1874.2014.40.371


Blow-up in non-autonomous semilinear pseudoparabolic equations


Sujin Khomrutai, Nataphan Kitisin*

 
ABSTRACT:     We study the blow-up property for weak solutions to the Cauchy problem of non-autonomous semilinear pseudoparabolic equations. Given the growth bound of the non-autonomous coefficient, the Fujita-type critical exponent is obtained.

Download PDF

1 Download 36 View


Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330 Thailand

* Corresponding author, E-mail: nataphan.k@chula.ac.th

Received 21 Apr 2014, Accepted 8 Sep 2014